# SDR HNAA2009060100165

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 52,483 hours, 57,945 cycles
- System (JASC): 2300 · Communications System
- Part: Head
- Part number: 071128231
- Part serial: 1464
- Condition: Malfunctioned
- Location: Nr 2 Comm System
- Part time: 49,466 hours, 55,226 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CHANGE RADIO FREQUENCY ON NUMBER TWO NAVIGATION AND BOTH COMMUNICATIONS, RADIO NAVIGATION FREQUENCY PAGE BLANK.  DISC THE FOLLOWING RADIO NAVIGATION COMPUTER, ONE AND TWO NAVIGATION HEADS, ADF CONTROL HEAD, ONE COMM HEAD ALL NO FIX.  RECONNECT ALL UNITS AS REQ.  REMOVED AND REPLACED NR 2 COMM HEAD, OPS CHECK GOOD.  RNAV SELF TEST GOOD IAW 34-61-02.  OP CHECK BOTH COMM'S CARRYING OUT 2-WAY COMMUNICATION, OP'S CHECK NAV'S USING 401 TEST SET AND OP CHECK ADF USING LOCAL GND STATION.  OK FOR SERVICE.
